# SDR DHL2004806537

- Difficulty date: January 12, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESSORY COMPT FORMER ATTACHING FRAME TO FUSELAGE 1.000 CRACK, STA 640.000 L-26R TO L-27R.  REMOVED FASTENER IAW SRM 51-1-21 PG 1-2.  CUT OUT FORMER DAMAGED AREA AND FABRICATED FORMER REPAIR ANGLE (7075 0.0.071) IAW SRM 53-2-0 PG 11 FIG 2A.  HEAT TREATED IAW SRM 51-1-1 PG 1.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED FORMER REPAIR ANGLE IAW SRM 51-1-20D PG 9, SRM 51-3-0 PG 1-2.
